# SDR IPXA2025090483839

- Difficulty date: September 3, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 25,751 hours, 15,200 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUEL LEAK LEFT OUTER,FINAL FUEL LEFT OUTTER 5.88 RIGHT OUTTER 8.07 LEFT USED 10.99 RIGHT INNER 11.82 CTR 1.58 TRIM TANK EMPTY.  FUEL REMAINING 38.2 FUEL USED 23.5 START FUEL WAS 62.2 PERFORMED OPERATIONAL CHECK OF FUEL PUMP SYS REF AMM 28-21-00/501 & OPS CHECK OF DEFUEL/REFUEL SYS REF AMM 28-25-00, ALL CHECKS ARE GOOD, NO FUEL MIGRATION OCURRED. TRANSFER VALVE AND DEFUEL VALVE REPLACED
